# SDR NOCA12211

- Difficulty date: December 23, 2011
- Submitted: December 26, 2011
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 46622
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BY 21AB THROUGH 26D INOP.  REMOVED AND REPLACED BAT PACK ASSY IAW AMM 33-51-05, OPS CHECK OK.
